Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What are the side effects of vertin ?

Hi, Sir, i am Rakesh from jamnagar,Gujarat.Since from last two year I am taking CLONOTRIL 1 MG for my chest pain and balancing problem.But my problem yet not solved,now iam totally dependent on this medicine.When i left this medicine i start feeling balancing problem and acute chest pain also pain an teasing on all over the body.Some 7 year earlier i was detected with VITAMIN B12 deficiency ,but now it is normal.My balancing problem started some 6 years back,it increase with the time passes,Chest problem started 1.5 years back.Along with these I also face teasing and burning sensation all over the body.For this chest pain i have been to doctors many times,they take ECG and it all comes right.But still i feel acute chest pain along with little dizziness and light headed. When i take clonotril 1 mg i feel little relax but not completely fit . I have done brain MRI also sonography for any kind of stomach trouble but all in vein.Dr. Darshan Bhatt from Rajkot told me that you have a vertigo problem thats why you are feeling balancing problem ,but there is no way to proof it .Kindly suggest me upto what time i have to take this CLONOTRIL 1 MG tablet.Also please suggest me how to get rid of this chest pain and light headiness(Balancing problem).Sir, I already checked my BP,its normal.I am taking clonotril 1 mg right now on daily basis(ONE TIME AT NIGHT),when i have to reduce it.Earlier also I have a problem of Vitamin B12,i have not checked it in recent times,can i have to go with multivitamin with excess B12 like NEUROMET.SIR IS THERE ANY SIDE EFFECTS OF VERTIN 8 MG.Sir I do have gas problem from few days,Is it possible to take Vertin in gas problem.Is it also good for chest pain.Please Help me.
Asked On : Mon, 4 Apr 2011
Answers:  2 Views:  2365
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query. I suggest you do an audiometry function test and also an MRI brain with contrast. Have you ever had discharge from your ear as a child? do u have headache with ringing sensation in the ear? Vit b 12 deficiency can cause this problem. Are u a vegetarian? Vit b12 injection has to be taken once a day for 1 week then oince a week for 4 weeks and then again once a month for 12 months. Wish u good health
Answered: Sun, 10 Jul 2011
I find this answer helpful
  User's Response
Sir, thank you for your reply, but where i go for audiometry test (means to which specialist )or can i go directly to the lab. Also I have done full brain MRI, then what is difference. Is it some thing special for balancing problem. Sir, i have already taken injection neurobin forte for a stretch of three month(thrice in a week), now i am taking Neuromet caplsules. Sir I am not a vegetarian but cannot able to eat non-veg regularly as my parents are vegetarian.

Please help me.

Again thanks for your reply.
Answered: Sun, 10 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor